# SDR JGV2001F00014

- Difficulty date: November 2, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N73GP
- Make and model: Lear 55LEAR
- Aircraft serial: 127
- Engine: Garrtt TFE731*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 543500513
- Part serial: 027
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCREW ASSEMBLY SEIZED AROUND MID RANGE OF TRAVEL AND UNABLE TO MOVE.  DISASSEMBLED AND FOUND THE NUT SEIZED ON THE SCREW IN AN AREA WHERE FIVE INDEXED THREADS WERE GALLED AT THE TOP END OF THE NUT.  THE GREASE ON THE NUT AND SCREW WAS ADEQUATE.  THE PHYSICAL APPEARANCE OF THE THREADS OUTSIDE THE GALLED AREA WAS GOOD.
